Journal Article

Reply to Anderson et al

Ben A. Lopman and Umesh D. Parashar

in The Journal of Infectious Diseases

Published on behalf of Infectious Diseases Society of America

Volume 205, issue 11, pages 1764-1765
Published in print June 2012 | ISSN: 0022-1899
Published online March 2012 | e-ISSN: 1537-6613 | DOI: https://dx.doi.org/10.1093/infdis/jis263
Reply to Anderson et al

More Like This

Show all results sharing these subjects:

  • Infectious Diseases
  • Immunology
  • Public Health and Epidemiology
  • Microbiology

GO

Show Summary Details

Journal Article.  682 words. 

Subjects: Infectious Diseases ; Immunology ; Public Health and Epidemiology ; Microbiology

Full text: subscription required

How to subscribe Recommend to my Librarian

Users without a subscription are not able to see the full content. Please, subscribe or login to access all content. subscribe or login to access all content.